PDA

View Full Version : Creatine - Blood in stool!



MrDreamWeaver
10-13-2004, 12:37 PM
I've noticed I have a little blood in my stool lately. I mean a tiny bit (on tissue paper). I was wondering if this could be related to creatine?

Thanks, please help!

Muscle D
10-13-2004, 12:38 PM
I assume you are talking about the toilet

You are wiping too hard....(duh)

NAP_s_king
10-13-2004, 12:39 PM
I've noticed I have a little blood in my stool lately. I mean a tiny bit (on tissue paper). I was wondering if this could be related to creatine?

Thanks, please help!

I don't see how that would cause it...

speedstream1
10-13-2004, 12:46 PM
It's not related to creatine - unless you're taking a container a day, I highly doubt it could be related.

kluck
10-13-2004, 12:53 PM
Highly unlikely creatine did it. Probably your anus is bleeding slightly but if it is darker in color it means you have bleeding further up inside and you need to see a doctor.

agony21
10-13-2004, 01:18 PM
Highly unlikely creatine did it. Probably your anus is bleeding slightly but if it is darker in color it means you have bleeding further up inside and you need to see a doctor.


Yep yep... We all have those days where TP is like Lays... You cant wipe just once... And for those days... I am thankful for TP w/ ALOE... Ahh what a beatiful thing.

EricTheRed
10-13-2004, 01:27 PM
how many grams of creatine do you take a day?

kendog
10-13-2004, 02:13 PM
Prob irritation from frequent dumps. Or it could be Hemorrhoids, caused also by frequent dumps or maybe from squats, who knows.

OR it could be an indicator of a bacterial/paracitic infection in your rectum or colon, but you'd prob have diahrrea or other probs along with that.

Lastly it could be something like Ulcerative Collitis, which is what I have. Prolonged diahhrea bouts with mucus and some blood. There is no known cure, only suppresion.

Good luck (-:

cowboyathlete
10-13-2004, 02:14 PM
I would agree with those who say you may be wiping too hard. Another likely story is that you are not getting enough fiber in your diet, which would cause you to have hemorrhoids that bleed.

the_invince
10-13-2004, 02:35 PM
I would agree with those who say you may be wiping too hard. Another likely story is that you are not getting enough fiber in your diet, which would cause you to have hemorrhoids that bleed.

ditto on the wiping too hard, especially if you're using cheap toilet paper and wiping more than twice(which is sometimes necessary to ensure cleanliness). another thing might be the fiber, but not because of hemorrhoids, instead it might be your **** is hard and jagged and it cuts your anus when you crap it out. sool softener.

M.Bison
10-13-2004, 02:42 PM
Iím sorry but I have to post this

There is no point in posting anything to do with health on here, you will get a worst case scenario

See a doctor about any health concerns thatís what they are there for

Jimovertx
10-13-2004, 02:44 PM
Dude that is not from creatine. Thats not even a side effect of creatine. During creatine studies no such thing has been reported. Blood in your stool can be caused by a number things. From eating a tiny fish bone to being punched in the stomach very hard. My cousing had bleeding in his stoll from eating a fish bone. very small, but it caused cutting inside of him. A friend of mine once got punched super hard in the stomach during a fight. He **** blood, went to the doctor, and he was punched so hard that is caused internal bleeding. It is not the creatine bro. If you are still bleeding go see a doctor ASAP.

Jim

Npeart
10-14-2004, 04:20 AM
I have this same problem while on creatine. It's almost like it upsets the plumbing and I get external bleeding. I do not wipe any differently on or off creatine cycles - and since it only happens during - I must conclude the creatine is the culprit. While on-cycle I take the full dosage in one shot, which may be the problem. Try breaking up the creatine in two doses daily. This may or may not help, but I definitely know what you're talking about. I go through it too - but only on-cycle.

MrDreamWeaver
10-14-2004, 08:59 PM
thanks all,
i appreciate the advise


I asked around and figured out it could be related to Accutane. Accutane dries the skin which could relate to well, irritation = bleeding.

Once again, thanks for your time!